# SDR DALA2021102606621

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 81,513 hours, 36,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DURING SERVICE CHECK FOUND SEVERAL ROWS EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R AFT LEFT BATTERY PACK PER A320 AMM 33-51. OPS CK GOOD. (8166346)
